# SDR AALA201907299005

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 27,640 hours, 10,396 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT R2 DOOR WOULD NOT ARM. MAINTENANCE REPLACED R2 DOOR ARM LEVER PROXIMITY SWITCH PER AMM 52-73-11-400.
